# SDR SIMA2018092611003

- Difficulty date: September 11, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 43,875 hours, 39,455 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE FWD LOWER YOKE CRACKED. -C/A-REMOVED AND INSTALLED SERVICEABLE YOKE IAW EO EM-54MR-386
